# SDR AWXA200500321

- Difficulty date: February 14, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 47,164 hours, 32,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK FOUND THE UPPER RT OUTBOARD FORE FLAP DELAMINATED 92 INCHES FROM THE INBOARD END BETWEEN WBL 294.19 AND WBL 295.19.  MAINTENANCE REMOVED DAMAGE ON UPPER SKIN OF RT OUTBOARD FORE FLAP FROM WBL 294.19 TO WBL 295.19; FABRICATED A SECTION OF REPLACEMENT SKIN AND A DOUBLER; BONDED REPAIR PARTS TO FORE FLAP IAW B737-300 SRM 51-70-10 FIG 31.
